MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 10 MM, 0°, NTSC, HD COMPATIBLE, AUTOCLAVABLE; ENDOSCOPE, ACCESSORIES, NARROW BAND SPECTRUM

OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 10 MM, 0°, NTSC, HD COMPATIBLE, AUTOCLAVABLE; ENDOSCOPE, ACCESSORIES, NARROW BAND SPECTRUM
Model Number WA50011A
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the rigid video scope displayed a blurry image.There was no patient involvement.Event description-scope is blurry.Cutover y/n-y.When during procedure did event occur?-unknown ^09.
 
Event or Problem Description
It was reported the rigid video scope displayed a blurry image.There was no patient involvement.Event description-scope is blurry cutover y/n-y when during procedure did event occur?-unknown ^09.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Please see also section h2, h3, h4, h6 and h11 for updates.The device was returned to olympus for evaluation and the customer's allegation was confirmed.In addition, new damages/defects were observed: debris and moisture found under distal cover glass, and dents on distal edge.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure, which is expected or random component failure without any design or manufacturing issue a device history record- dhr review was conducted, and no issues were identified.Olympus will continue to monitor field performance for this device.

Brand Name
VIDEO TELESCOPE "ENDOEYE", 10 MM, 0°, NTSC, HD COMPATIBLE, AUTOCLAVABLE
Common Device Name
ENDOSCOPE, ACCESSORIES, NARROW BAND SPECTRUM
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19133527
Report Number9610773-2024-30063
Device Sequence Number17323924
Product Code NWB
UDI-Device Identifier04042761061728
UDI-Public04042761061728
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50011A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/13/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown